Suffering after 4 pills

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
Polans
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google
What is your current age, height, weight?
28, 180cm 77kg
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Finasteride
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg
What condition was being treated with the drug?
Hair loss
For how long did you take the drug (weeks/months/years)?
Two weeks. I took 4 pills over this tine
How old were you, and WHEN (date) did you start the drug?
28
How old were you when you quit, and WHEN (date) did you quit?
28
How did you quit (cold turkey or taper off)?
Cold turkey
How long into your usage did you notice the onset of side effects?
About 2 weeks
What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Loss of Libido / Sex Drive
Erectile Dysfunction
[x ] Complete Impotence
[ x] Loss of Morning Erections
[x ] Loss of Spontaneous Erections
[ x] Loss of Nocturnal Erections
Watery Ejaculate
[ x] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
[x ] Reduced Sperm Count / Motility

Mental
[ x] Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
[x ] Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
[x ] Slurring of Speech
[x ] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[ x] Testicular Pain
[x ] Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Hi. I took 4 doses during 2 weeks. It has been 4 days since last one. Now I have problems with sleep. I slept only 4-5 hourd. I dont feel any emotions. My sexual drive is 0. I don’t feel antything. I really don’t want to live like that.

Hey, sorry to read you suffered sides too. I got PFS of 4 pills after fina,
whats important now, try to relax and dont read too much about pfs, you have still great chances to recover.
Do not take any hormonal supplements that claim to raise libido or androgens for now.
Wait - try to relax - and ask if you need

@andras33 I guess the only option now is to die… fucking poison

Nah, dont worry, things will slowly but they will improve. You may fully recover, but even if you wont, there are great chances to improve to a great degree, but if so, brace yourself that it will be a long journey.

To me first 6 months was hell, and now since the second 6 month i learn to cope. The next period will be starting therapeutic efforts